Ive been taking Tramadol for nearly three years this drug was given to me for my illness of endometriosis, this was at first now i have to take it because i have a slipped disk in my back, i have cut down from eight 50g to four a day but i am finding it very hard to come of the pills i have severe panic attacks and really bad crushing pains in my kidneys it really hurts i know this is not a kidney of water infection as i have these pains every time i stop taking them also i get the shakes and feel very sick can any one give me some advice ?
I was taking Tramadol for about two years (I think??? ) when I stopped. My dosage was 300mg per day, so I was taking six 50mg pills per day. The doc told me that I should go down 50mg every 5 days, and it seemed to work out just fine for me. I know that everyone reacts differently to these meds, and if you're having troubles of any sort, just call your doc and let him know the situation. You might want to ask if you can taper more slowly, like down 50mg every ten days or even if you can split the pills and go down 25mg every ten days. If it's immediate release, splitting the pill should be ok, but you'd really have to check with the doctor regarding that. If it's extended release, obviously splitting the pill is way out of the question. After almost a year of being off the drug, I'm back on it again due to flair-ups with the fibro pain and not wanting to increase my other medications.
I hope that this is of some help to you, and please remember that I'm not a doctor. If you're not careful with this stuff and you come off it too quickly, there's a possibility for seizures even in patients with no prior history (of head trauma and or seizures), so let your doc know what's going on. Good luck to you!!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 1 answer
Posted 9 Aug 2011 • 4 answers
Posted 27 Dec 2011 • 3 answers
Posted 8 May 2012 • 6 answers
Posted 22 Aug 2016 • 4 answers